# SDR REXA2016061401176

- Difficulty date: June 14, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 23,294 hours, 20,715 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

202.75 BULKHEAD AT BL 23.7 IS CRACKED AT BRAKE CABLE PASS THROUGH.  REPAIRED STA 202.75, BULKHEAD AT LBL23.7 IAW REO 601R-53-11-563.
